Advanced Search
Article Contents
Article Contents

Optimal size of business and dividend strategy in a nonlinear model with refinancing and liquidation value

  • * Corresponding author

    * Corresponding author
This work was supported by National Natural Science Foundation of China (11571113,11231005,11201006), Program of Shanghai Subject Chief Scientist(14XD1401600), the 111 Project (B14019), Education of Humanities and Social Science Fund Project (12YJC910012).
Abstract Full Text(HTML) Related Papers Cited by
  • This paper investigates the optimal control problem with a nonlinear capital process attributed to internal competition factors. Suppose that the company can control its capital process by paying dividend, refinancing and changing the size of business. The transaction costs generated by the control processes as well as the liquidation value at ruin are considered. We aim at seeking the optimal control strategies for maximizing the company's value. The results show that the company should expand the business scale when the current capital increases. The refinancing may only happen at the moments when, and only when, the capital is null. The dividends should be paid out according to barrier strategy if the dividend rate is unconstrained or threshold strategy if the dividend rate is bounded, respectively.

    Mathematics Subject Classification: Primary: 49L20, 91G80; Secondary: 91G50.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] A. CadenillasT. ChoulliM. Taksar and L. Zhang, Classical and impulse stochastic control for the optimization of the dividend and risk policies of an insurance firm, Mathematical Finance, 16 (2006), 181-202.  doi: 10.1111/j.1467-9965.2006.00267.x.
    [2] M. ChenX. Peng and J. Guo, Optimal dividend problem with a nonlinear regular-singular stochastic control, Insurance: Mathematics and Economics, 52 (2013), 448-456.  doi: 10.1016/j.insmatheco.2013.02.010.
    [3] T. ChoulliM. Taksar and X. Zhou, A diffusion model for optimal dividend distribution for a company with constraints on risk control, SIAM Journal on Control and Optimization, 41 (2003), 1946-1979.  doi: 10.1137/S0363012900382667.
    [4] W. Fleming and H. Soner, Controlled Markov Process and Viscosity Solutions, London, 1993, Springer-Verlag.
    [5] H. U. Gerber and E. S. W. Shiu, On optimal dividend strategies in the compound Poisson model, North American Actuarial Journal, 10 (2006), 76-93.  doi: 10.1080/10920277.2006.10596249.
    [6] H. Guan and Z. Liang, Viscosity solution and impulse control of the diffusion model with reinsurance and fixed transaction costs, Insurance: Mathematics and Economics, 54 (2014), 109-122.  doi: 10.1016/j.insmatheco.2013.11.003.
    [7] X. Guo, Some risk management problems for firms with internal competition and debt, Journal of Applied Probability, 39 (2002), 55-69.  doi: 10.1017/S0021900200021501.
    [8] X. GuoJ. Liu and X. Zhou, A constrained non-linear regular-singular stochastic control problem, with applications, Stochastic Processes and their Applications, 109 (2004), 167-187.  doi: 10.1016/j.spa.2003.09.008.
    [9] L. He and Z. Liang, Optimal financing and dividend control of the insurance company with fixed and proportional transaction costs, Insurance: Mathematics and Economics, 44 (2009), 88-94.  doi: 10.1016/j.insmatheco.2008.10.001.
    [10] B. Hϕgaard and M. Taksar, Controlling risk exposure and dividends payout schemes: Insurance company example, Mathematical Finance, 9 (1999), 153-182.  doi: 10.1111/1467-9965.00066.
    [11] B. Hϕgaard and M. Taksar, Optimal dynamic portfolio selection for a corporation with controllable risk and dividend distribution policy, Quantitative Finance, 9 (2004), 153-182. 
    [12] Z. Liang and V. Young, Dividends and reinsurance under a penalty for ruin, Insurance: Mathematics and Economics, 50 (2012), 437-445.  doi: 10.1016/j.insmatheco.2012.02.005.
    [13] P. Lions and A. Sznitman, Stochastic differential equations with reflecting boundary conditions, Communications on Pure and Applied Mathematics, 37 (1984), 511-537.  doi: 10.1002/cpa.3160370408.
    [14] H. MengT. Siu and H. Yang, Optimal dividends with debts and nonlinear insurance risk processes, Insurance: Mathematics and Economics, 53 (2013), 110-121.  doi: 10.1016/j.insmatheco.2013.04.008.
    [15] J. Paulsen, Optimal dividend payments and reinvestments of diffusion processes with both fixed and proportional costs, SIAM Journal on Control and Optimization, 47 (2008), 2201-2226.  doi: 10.1137/070691632.
    [16] X. PengM. Chen and J. Guo, Optimal dividend and equity issuance problem with proportional and fixed transaction costs, Insurance: Mathematics and Economics, 51 (2012), 576-585.  doi: 10.1016/j.insmatheco.2012.08.004.
    [17] S. Sethi and M. Taksar, Optimal financing of a corporation subject to random returns, Mathematical Finance, 12 (2002), 155-172.  doi: 10.1111/1467-9965.t01-2-02002.
    [18] M. Taksar, Optimal risk and dividend distribution control models for an insurance company, Mathematical Methods of Operations Research, 51 (2000), 1-42.  doi: 10.1007/s001860050001.
    [19] M. Taksar, Dependence of the optimal risk control decisions on the terminal value for a financial corporation, Annals of Operations Research, 98 (2000), 89-99.  doi: 10.1023/A:1019239920624.
    [20] M. Taksar and X. Zhou, Optimal risk and dividend control for a company with a debt liability, Insurance: Mathematics and Economics, 22 (1998), 105-122.  doi: 10.1016/S0167-6687(98)00012-2.
    [21] J. Xu and M. Zhou, Optimal risk control and dividend distribution policies for a diffusion model with terminal value, Mathematical and Computer Modelling, 56 (2012), 180-190.  doi: 10.1016/j.mcm.2011.12.041.
    [22] D. YaoH. Yang and R. Wang, Optimal risk and dividend control problem with fixed costs and salvage value: Variance premium principle, Economic Modelling, 37 (2014), 53-64.  doi: 10.1016/j.econmod.2013.10.026.
    [23] Y. ZhaoR. Wang and D. Yao, Optimal dividend and equity issuance in the perturbed dual model under a penalty for ruin, Communications in Statistics -Theory and Methods, 45 (2016), 365-384.  doi: 10.1080/03610926.2013.810269.
    [24] M. Zhou and K. C. Yuen, Optimal reinsurance and dividend for a diffusion model with capital injection: Variance premium principle, Economic Modelling, 29 (2012), 198-207.  doi: 10.1016/j.econmod.2011.09.007.
  • 加载中

Article Metrics

HTML views(111) PDF downloads(191) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint